# SDR TX9Y20111104001

- Difficulty date: November 1, 2011
- Submitted: November 23, 2011
- Operation: General aviation
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 93,246 hours, 17,933 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Splice Plate
- Part number: 65B035721
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FASTENER HOLE WAS FOUND CRACKED AT HORIZONTAL STABILIZER CENTER SECTION LT SIDE LOWER SPLICE PLATE.  REPLACED  PER MN TEC-SOF-11-0082 AND SRM 51-30-05.
